CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
jlynnfinn911 Views: 49,489
Published: 7 years ago
 
This is a reply to # 1,028,230

Re: IUD removed...When do side effects go away?


This Post was such a blessing to find, especially reading all the responces. I had my Mirena IUD since the birth of my daughter in June 2007. So just last year I got the new one put in because theyre only good for 5 years. My symptoms on Mirena were no periods, heavy weight gain the plateaued at the same number no matter what, swelling in tummy (I looked pregnant and weighed as much as I did at full term pregnancy), insomnia, excessive eating (never felt full), swelling of fingers, extreme fatigue, hair loss, depression, overall numbness (food lacked taste, medicines didnt work as well, ect.) I finally decided I was going to take it out to see if it would help with weight loss. It's only been two days and it feels like a fog has been lifted. Im getting full easy, I finally slept through the night, I didnt need a nap through tje day, my pain medication that usually does nothing for me actually knocked me on my butt and made me sick because it was too strong all the sudden. They put me back on the pill, but it still helped tremendously being off the IUD. I'm really looking forward to seeing the further improvements as more time goes by. I wish I would have seen these posts sooner. Thank you for sharing!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.859 sec, (1)